MathSciNet Relay Station
MathSciNet bibliographic data
MR1396777 57M50 (30F40 57N10)
Canary, Richard D. A covering theorem for hyperbolic $3$-manifolds and its applications. Topology 35 (1996), no. 3, 751–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement